# SDR UIEA2024081400829

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 65,898 hours, 10,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT INTERIOR EMERGENCY LIGHT COVER MISSING( TRANSFER TO DMI 214751 PER MEL 33-51-01 CAT C DUE DATE 24AUG24.  /  MIA - 23AUG24 - 1871162 - ITEM 6 - R/R L1 DOOR EMERGENCY LIGHT ASSY IAW AMM 33-51-01. OPS CHECK OK. THIS CLEARS DMI 214751. PLACARDS REMOVED.
